A 8-year-old female asked:
Disclaimer

8yr old, seen by urgent care doc tonight. dia sinus infection. has 103.9 fever with tylenol (acetaminophen) in her for 2hrs. should i take her to the er?

1 doctor answer
Dr. Ashraf Abdel Azeem
36 years experience Pediatrics
High fever. : You should go to the ER. 103.9 temp is too high in child that it may requires blood work and a chest x ray.
Answered on Sep 10, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Sinus Infection: I don't know how high your fever is. Is there certainty that this is a bacterial infection vice a viral infection? Hydrate well. Rest. Advise your p ... Read More
A 29-year-old male asked:
Dr. Sandra Eleczko
35 years experience Dentistry
See doctor: Yes, take your child to the doctor. There is more than just teething going on, most likely a virus. Keep him hydrated and nourished. Hope he feels ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Motrin: Yes you can use Motrin but don't use both drugs together.
1
1 comment
2
2 thanks
A 25-year-old female asked:
Dr. Nayana Trivedi
38 years experience Internal Medicine
Yes, may need AB: Pleurasy is inflammation of the Pleura; A covering of Lungs. It is painful with deep breathing. Sometimes you may have symptoms of Cough, Fever, Chest ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month